# SDR AALA960145

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 7120 · Engine Mount Section
- Part: Eng Mount
- Part number: A54612062601
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD PYLON TRUSS ENGINE MOUNT, RT AFT HOLE HAS PITTING ON INNER WALL.  HOLE REAMED BUSHING AND REPAIRED WASHER.  INSTALLED PER ESO 30595, DATED 1-23-96.  TST, 20,955 HOURS.  CYCLES, 8,316.  (X)
